# SDR 98ZZZX2506

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Beech 1900D
- Aircraft serial: UE16
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cam
- Part number: 1148100461
- Condition: Failed
- Location: Lt Gear Door
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT NLG WOULD NOT RETRACT FOLLOWING TAKEOFF.  LEFT GEAR DOOR CAM ASSY FAILED.  REPLACED LT GEAR DOOR CAM ASSY.  OPS SATISFACTORY. (X)
